your doctor should be giving you a taper schedule. that is unfortunate he isnt caring properly for his patient. how are you feeling? a benzo taper has to be slow and steady. we cant give out any taper advice except that.here is a list of possible withdrawal symptoms. you may get some of them.
if you drop your dose too fast the big concern is seizures.
anxiety, agitation and restlessness,insomnia,muscular spasms, cramps,
electric shock sensations,blurred vision,dizziness,aches and pains,
flu like symptoms,hot and cold flushes,headache,fatigue and weakness,
restless legs syndrome,nausea and vomiting,elevation in blood pressure,
tachycardia, hypertension,depression,loss of appetite and weight loss,
tinnitus(ringing in ears),diarrhea and or cramping.
scroll all the way to the bottom of this page on the right side and look through the health pages. there is some very helpful information there.
sending hope and encouragment,
stay strong. you are doing great.